question-icon

What Causes Nausea, Fatigue And Dizziness In A Hypertensive Person?

default
Posted on Fri, 17 Feb 2017
Question: my mom is 78 years old...she has high blood pressure and has managed it well. RIght now however she feels nauseaus , weak and dizzy. What would you say this is and what can I do for her.h
doctor
Answered by Dr. Rini (25 minutes later)
Brief Answer:
Please name the medication she is on!

Detailed Answer:
Hi,
Thanks for choosing HealthcareMagic !

Please tell the medication name your mother is on for hypertension. Sometimes nausea and weakness can be a side effect of few anti hypertensive medicines which causes electrolyte imbalance in blood.
So please name the medication she is on and their doses.

Awaiting....
Thanks
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Rini

Cardiologist

Practicing since :2010

Answered : 140 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Nausea, Fatigue And Dizziness In A Hypertensive Person?

Brief Answer: Please name the medication she is on! Detailed Answer: Hi, Thanks for choosing HealthcareMagic ! Please tell the medication name your mother is on for hypertension. Sometimes nausea and weakness can be a side effect of few anti hypertensive medicines which causes electrolyte imbalance in blood. So please name the medication she is on and their doses. Awaiting.... Thanks